# SDR ASAA11510864

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,595 hours, 5,092 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT 4 HOURS AFTER TAKEOFF LEFT SIDE WINDOW HEAT AMBER OVERHEAT OCCURRED. QRH FOLLOWED. OVERHEAT CONDITION WOULD NOT RESET.  PERFORMED WINDOW HEAT CONTROL UNIT BITE CHECK NO ACTIVE FAULTS FOUND.  HISTORICAL FAULT LT SIDE WINDOW SENSOR SHOWN.  CHANGED LT SIDE WINDOW HEAT COIL CORD AND OPS CHECKED PER AMM 30 41 00 710 801.
